# SDR SIMA200809302

- Difficulty date: March 31, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N702AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145164
- Aircraft time: 18,717 hours, 16,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 83295
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4620, CREW REPORTED OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE, OVERHEAD EMERGENCY EXIT SIGN AT ROW-9 INOPERATIVE AND LAST TWO ROWS (9-13) EMERGENCY EXIT LIGHTS INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BATTERY POWER SUPPLY NR 4 IAW EMB AMM 33-50-04.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
